# SDR AALA201804159004

- Difficulty date: April 11, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N957AN
- Make and model: Boeing 737823
- Aircraft serial: 29541
- Aircraft time: 50,729 hours, 21,032 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT AFT LAVATORY SMOKE DETECTOR IS GOING OFF WITHOUT SMOKE. TESTED SMOKE DETECTOR IAW AMM 26-14-00.
